# SDR SWAA092024

- Difficulty date: March 28, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 21,988 hours, 12,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50104
- Part serial: D01351
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING NR 8 SLAT CRACKED AT LOWER L/E.  REMOVED AND REPLACED SLAT PER MM.
